MathSciNet Relay Station
MathSciNet bibliographic data
MR1820751 (2003b:60019) 60E05 (60E07 60F05)
Aly, Emad-Eldin A. A.; Bouzar, Nadjib On geometric infinite divisibility and stability. Ann. Inst. Statist. Math. 52 (2000), no. 4, 790–799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement